How the interaction occurs:
Some anticonvulsants such as valproic acid may slow down how quickly your body processes nimodipine.
What might happen:
If you are taking valproic acid, the amount of nimodipine in your blood may increase and cause side effects.
What you should do about this interaction:
Let your healthcare professionals know that you are taking these medicines together. Your doctor may want to change the dose of your medicine.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.Reference:1.Tartara A, Galimberti CA, Manni R, Parietti L, Zucca C, Baasch H, Caresia L, Muck W, Barzaghi N, Gatti G, et al. Differential effects of valproic acid and enzyme-inducing anticonvulsants on nimodipine pharmacokinetics in epileptic patients. Br J Clin Pharmacol 1991 Sep;32(3):335-40.